Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from chest infection, taking medication. Nose bleeding, cause?

Hi, I recently found out I had a chest infection (2 days ago), and was put on 6 5mg prednisolone tablets a day (for 5 days), 4 erythroped a 500mg throught the day (for 7 days), and a ventolin inhaler two shots, four times throughout the day, I now have a nosebleed from my left nostril, I've never had a nosebleed before ever, is this a worry?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You have taken ,prednisolone which is a steroid,erthroped,which is an antibiotics and ventolin,which is bronchodilator .Nose bleeding is not side effect of any of above medicine. Although prednisolone can cause, decrease in platelet number and quality and may predispose to bleeding.Ventolin inhaler some time causes runny nose. Combination of these two factors can cause nose bleed.Additionally respiratory tract is usually associated with some infection of nose, which can also cause nose bleed. There is nothing to worry, consult your physician, he may prescribe you medicine for same
Hope this answers your question.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor